# SDR ASAA2023022242022

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 59,802 hours, 17,761 cycles
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ005126
- Condition: Faulty
- Location: E/E Rack E2-2
- Part time: 59,801 hours, 17,760 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT FAULTS. GROUNDED - YES. REPLACED STATIC INVERTER PER B737-800 AMM 24-34-21/401. OPS GOOD.
